# SDR DL72L000739

- Difficulty date: April 11, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Damaged
- Component: Permanent Repair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SRM 53-11-0 PERMANENT REPAIR STA 910 LT SIDE.  REMOVED 2 HYDRAULIC LINES FOR ACCESS.  REMOVED ANGLE PER SRM 53-10-4D STEP 1.  REMOVED FASTENERS, CLIP AND FILLER PER SRM 53-10-4D.  BEGAN DRILLING PARTS FOR BS 910 PER SRM 53-10-4D.  FINISHED DRILLING REPAIR PARTS PER SRM 53-10-4D.  OK TO INSTALL.  STARTED INSTALLING FASTENERS AT 910.  DRILLED UP REPAIR PARTS FOR BS 9135.  REPAIR COMPLETED ON NR 1200.
